Alert archive / New York / Wind Advisories in 2018

Wind Advisory 2, NWS Binghamton, NY

April 15, 201810 counties in New York

NWS Binghamton, NY issued this wind advisory at Apr 15, 2018, 11:02 AM EDT for 10 counties in New York. It took effect at Apr 15, 2018, 6:00 PM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2018, 11:02 AM EDT (15:02 UTC)
In effect from
Apr 15, 2018, 6:00 PM EDT
Expired
Apr 16, 2018, 2:00 PM EDT
In force
20 hr
Issued by
NWS Binghamton, NY

Counties Cayuga County, NY, Chenango County, NY, Cortland County, NY, Delaware County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Otsego County, NY, Sullivan County, NY, Tompkins County, NY

The radar

The Binghamton radar (KBGM), 54 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 3.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2018-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2018-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
613 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

579 
WWUS71 KBGM 151502
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
1102 AM EDT Sun Apr 15 2018

NYZ009-017-018-025-036-037-044>046-161515-
/O.NEW.KBGM.WI.Y.0002.180415T2200Z-180416T1800Z/
Northern Oneida-Southern Cayuga-Onondaga-Tompkins-Madison-
Southern Oneida-Cortland-Chenango-Otsego-
Including the cities of Boonville, Auburn, Syracuse, Ithaca, 
Hamilton, Oneida, Rome, Utica, Cortland, Norwich, and Oneonta
1102 AM EDT Sun Apr 15 2018

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 PM EDT
MONDAY...

The National Weather Service in Binghamton has issued a Wind
Advisory, which is in effect from 6 PM this evening to 2 PM EDT
Monday.

* LOCATIONS...Oneida, Southern Cayuga, Onondaga, Tompkins,
  Madison, Cortland, Chenango and Otsego Counties.

* WINDS...Southeast 20 to 30 mph with gusts up to 50 mph. The
  highest wind gusts are expected along the ridgetops and favored
  downslope areas.

* TIMING...The strongest winds are expected late tonight into
  Monday morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind advisories are issued when sustained wind speeds of 30 mph 
and/or wind gusts over 45 mph are expected. Winds of this 
magnitude could cause minor damage to trees, power lines and 
weaker structures. Persons in the advisory area should secure all 
loose objects. If you are traveling through the advisory area keep
a firm grip on the wheel, especially for those driving high 
profile vehicles.

&&

$$
5 follow-up statements
898 
WWUS71 KBGM 151928
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
328 PM EDT Sun Apr 15 2018

NYZ057-062-161800-
/O.EXB.KBGM.WI.Y.0002.180416T0000Z-180416T1800Z/
Delaware-Sullivan-
Including the cities of Delhi, Walton, and Monticello
328 PM EDT Sun Apr 15 2018

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT
MONDAY...

The National Weather Service in Binghamton has issued a Wind
Advisory, which is in effect from 8 PM this evening to 2 PM EDT
Monday.


* LOCATIONS...Delaware and Sullivan counties in New York.

* WINDS...Southeast 20 to 30 mph with gusts up to 50 mph. The
  highest wind gusts are expected along the ridgetops.

* TIMING...The strongest winds are expected late tonight into 
  Monday morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind advisories are issued when sustained wind speeds of 30 mph
and/or wind gusts over 45 mph are expected. Winds of this
magnitude could cause minor damage to trees, power lines and
weaker structures. Persons in the advisory area should secure all
loose objects. If you are traveling through the advisory area
keep a firm grip on the wheel, especially for those driving high
profile vehicles.

&&

$$

NYZ009-017-018-025-036-037-044>046-161800-
/O.CON.KBGM.WI.Y.0002.180415T2200Z-180416T1800Z/
Northern Oneida-Southern Cayuga-Onondaga-Tompkins-Madison-
Southern Oneida-Cortland-Chenango-Otsego-
Including the cities of Boonville, Auburn, Syracuse, Ithaca, 
Hamilton, Oneida, Rome, Utica, Cortland, Norwich, and Oneonta
328 PM EDT Sun Apr 15 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...

* LOCATIONS...Oneida, Southern Cayuga, Onondaga, Tompkins, 
  Madison, Cortland, Chenango and Otsego Counties.

* WINDS...Southeast 20 to 30 mph with gusts up to 50 mph. The 
  highest wind gusts are expected along the ridgetops and 
  favored downslope areas.

* TIMING...The strongest winds are expected late tonight into 
  Monday morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind advisories are issued when sustained wind speeds of 30 mph
and/or wind gusts over 45 mph are expected. Winds of this
magnitude could cause minor damage to trees, power lines and
weaker structures. Persons in the advisory area should secure all
loose objects. If you are traveling through the advisory area
keep a firm grip on the wheel, especially for those driving high
profile vehicles.

&&

$$
955 
WWUS71 KBGM 160136
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
936 PM EDT Sun Apr 15 2018

NYZ009-017-018-025-036-037-044>046-161800-
/O.CON.KBGM.WI.Y.0002.000000T0000Z-180416T1800Z/
Northern Oneida-Southern Cayuga-Onondaga-Tompkins-Madison-
Southern Oneida-Cortland-Chenango-Otsego-
Including the cities of Boonville, Auburn, Syracuse, Ithaca, 
Hamilton, Oneida, Rome, Utica, Cortland, Norwich, and Oneonta
936 PM EDT Sun Apr 15 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...

* LOCATIONS...Oneida, Southern Cayuga, Onondaga, Tompkins, 
  Madison, Cortland, Chenango and Otsego Counties.

* WINDS...Southeast 20 to 30 mph with gusts up to 50 mph. The 
  highest wind gusts are expected along the ridgetops and 
  favored downslope areas.

* TIMING...The strongest winds are expected late tonight into 
  Monday morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind advisories are issued when sustained wind speeds of 30 mph
and/or wind gusts over 45 mph are expected. Winds of this
magnitude could cause minor damage to trees, power lines and
weaker structures. Persons in the advisory area should secure all
loose objects. If you are traveling through the advisory area
keep a firm grip on the wheel, especially for those driving high
profile vehicles.

&&

$$

NYZ057-062-161800-
/O.CON.KBGM.WI.Y.0002.000000T0000Z-180416T1800Z/
Delaware-Sullivan-
Including the cities of Delhi, Walton, and Monticello
936 PM EDT Sun Apr 15 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...

* LOCATIONS...Delaware and Sullivan counties in New York.

* WINDS...Southeast 20 to 30 mph with gusts up to 50 mph. The 
  highest wind gusts are expected along the ridgetops.

* TIMING...The strongest winds are expected late tonight into 
  Monday morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind advisories are issued when sustained wind speeds of 30 mph
and/or wind gusts over 45 mph are expected. Winds of this
magnitude could cause minor damage to trees, power lines and
weaker structures. Persons in the advisory area should secure all
loose objects. If you are traveling through the advisory area
keep a firm grip on the wheel, especially for those driving high
profile vehicles.

&&

$$
944 
WWUS71 KBGM 160719
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
319 AM EDT Mon Apr 16 2018

NYZ009-017-018-025-036-037-044>046-161800-
/O.CON.KBGM.WI.Y.0002.000000T0000Z-180416T1800Z/
Northern Oneida-Southern Cayuga-Onondaga-Tompkins-Madison-
Southern Oneida-Cortland-Chenango-Otsego-
Including the cities of Boonville, Auburn, Syracuse, Ithaca, 
Hamilton, Oneida, Rome, Utica, Cortland, Norwich, and Oneonta
319 AM EDT Mon Apr 16 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* LOCATIONS...Oneida, Southern Cayuga, Onondaga, Tompkins, 
  Madison, Cortland, Chenango and Otsego Counties.

* WINDS...Southeast 20 to 30 mph with gusts up to 50 mph.

* TIMING...The strongest winds are expected late tonight into 
  Monday morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind advisories are issued when sustained wind speeds of 30 mph
and/or wind gusts over 45 mph are expected. Winds of this
magnitude could cause minor damage to trees, power lines and
weaker structures. Persons in the advisory area should secure all
loose objects. If you are traveling through the advisory area
keep a firm grip on the wheel, especially for those driving high
profile vehicles.

&&

$$

NYZ057-062-161800-
/O.CON.KBGM.WI.Y.0002.000000T0000Z-180416T1800Z/
Delaware-Sullivan-
Including the cities of Delhi, Walton, and Monticello
319 AM EDT Mon Apr 16 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* LOCATIONS...Delaware and Sullivan counties in New York.

* WINDS...East 15 to 25 mph with gusts up to 45 mph.

* TIMING...The strongest winds are expected late tonight into 
  Monday morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind advisories are issued when sustained wind speeds of 30 mph
and/or wind gusts over 45 mph are expected. Winds of this
magnitude could cause minor damage to trees, power lines and
weaker structures. Persons in the advisory area should secure all
loose objects. If you are traveling through the advisory area
keep a firm grip on the wheel, especially for those driving high
profile vehicles.

&&

$$
505 
WWUS71 KBGM 161352
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
952 AM EDT Mon Apr 16 2018

NYZ009-017-018-025-036-037-044>046-161800-
/O.CON.KBGM.WI.Y.0002.000000T0000Z-180416T1800Z/
Northern Oneida-Southern Cayuga-Onondaga-Tompkins-Madison-
Southern Oneida-Cortland-Chenango-Otsego-
Including the cities of Boonville, Auburn, Syracuse, Ithaca, 
Hamilton, Oneida, Rome, Utica, Cortland, Norwich, and Oneonta
952 AM EDT Mon Apr 16 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* LOCATIONS...Oneida, Southern Cayuga, Onondaga, Tompkins, 
  Madison, Cortland, Chenango and Otsego Counties.

* WINDS...Southeast 20 to 30 mph with gusts up to 50 mph.
  Localized gusts over 50 mph possible, especially in Madison and
  Oneida Counties.

* TIMING...Wind speeds will peak this morning, and begin to
  decrease this afternoon.


* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind advisories are issued when sustained wind speeds of 30 mph
and/or wind gusts over 45 mph are expected. Winds of this
magnitude could cause minor damage to trees, power lines and
weaker structures. Persons in the advisory area should secure all
loose objects. If you are traveling through the advisory area
keep a firm grip on the wheel, especially for those driving high
profile vehicles.

&&

$$

NYZ057-062-161800-
/O.CON.KBGM.WI.Y.0002.000000T0000Z-180416T1800Z/
Delaware-Sullivan-
Including the cities of Delhi, Walton, and Monticello
952 AM EDT Mon Apr 16 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* LOCATIONS...Delaware and Sullivan counties in New York.

* WINDS...East 20 to 30 mph with gusts up to 50 mph.

* TIMING...Winds are peaking this morning, expect winds to
  gradually decrease this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down and a scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind advisories are issued when sustained wind speeds of 30 mph
and/or wind gusts over 45 mph are expected. Winds of this
magnitude could cause minor damage to trees, power lines and
weaker structures. Persons in the advisory area should secure all
loose objects. If you are traveling through the advisory area
keep a firm grip on the wheel, especially for those driving high
profile vehicles.

&&

$$
713 
WWUS71 KBGM 161754
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
154 PM EDT Mon Apr 16 2018

NYZ009-017-018-025-036-037-044>046-161900-
/O.EXP.KBGM.WI.Y.0002.000000T0000Z-180416T1800Z/
Northern Oneida-Southern Cayuga-Onondaga-Tompkins-Madison-
Southern Oneida-Cortland-Chenango-Otsego-
Including the cities of Boonville, Auburn, Syracuse, Ithaca, 
Hamilton, Oneida, Rome, Utica, Cortland, Norwich, and Oneonta
154 PM EDT Mon Apr 16 2018

...WIND ADVISORY WILL EXPIRE AT 2 PM EDT THIS AFTERNOON...

The strong winds have now diminished across the area. East winds
may still occasionally gusts up to 30 mph over the next few hours
near the Mohawk Valley. Winds shift westerly this evening 10 to 20
mph.

$$

NYZ057-062-161900-
/O.EXP.KBGM.WI.Y.0002.000000T0000Z-180416T1800Z/
Delaware-Sullivan-
Including the cities of Delhi, Walton, and Monticello
154 PM EDT Mon Apr 16 2018

...WIND ADVISORY WILL EXPIRE AT 2 PM EDT THIS AFTERNOON...

The strong winds have now diminished across the area. East winds
may still occasionally gusts up to 35 mph over the next few 
hours. Winds shift westerly this evening 10 to 20 mph.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Apr 15, 6:32 AM EDT, 4 hours 30 minutes earlier.

Area forecast discussion, Apr 15, 6:32 AM EDT, 4 hours 30 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
632 AM EDT Sun Apr 15 2018

.SYNOPSIS...
A cold front dipping through NY State will keep spotty freezing
rain over portions of our area through Sunday afternoon. The
storm system producing the cold front will drag a cool rain into
NY and PA on Monday.

&&

.NEAR TERM /THROUGH MONDAY/...
350 AM update...

Our early spring storm continues to be a very complex and
difficult system to forecast. Temperatures have held up warmer
than the models originally indicated this morning, and
precipitation has been widely scattered across NY and PA. The
latest model QPF continues to look too high.

Therefor, we reduced ice accumulation across the advisory areas
through this afternoon. We also pulled mention of sleet in the
advisory statement, as very little sleet has been observed this
morning.

While it is possible spotty freezing rain may hang on across
our extreme eastern forecast area through sunset, we opted not
to extend the advisory at this time. If sufficient precipitation
materializes, the next shift can adjust the expiration time.

In addition, a strengthening pressure gradient and a powerful
jet at 850mb will cause gusty winds this afternoon through
Monday. The issue is we will also have a large degree of stable
air beneath the jet. After collaborating with the Albany and
Buffalo offices, we decided to forego a wind advisory at this
time due to the uncertainty.

The surface and upper level cyclones will stack on Monday,
pulling somewhat milder air and rain into NY and PA. GEFS
suggests minor river flooding will be unlikely, but we may have
enough of a QPF burst during the afternoon to warrant concerns
for rises on small streams.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
220 AM UPDATE...

Vertically stacked upper low moves across the area in the short
term keeping our weather unsettled. SHowers will continue with
the instability provided by the low and flow off the lakes.
Plenty of cold air aloft so precipitation type will mainly be
determined by surface temperatures. In any case, amounts will
generally be light and there will be little or no snow
accumulation. Previous discussion continues below.

400 PM UPDATE...Only minor changes to the period for this
update. Powerful cold front associated with a negatively tilted
trough over the Great Lakes will push through on Monday. Periods
of moderate to heavy rain with the front and also isolated
thunder possible. Strong southeast winds will develop Sunday
night into Monday morning...especially across the higher terrain
of Central NY. Latest guidance is indicating an anomalous low
level jet, with 850mb winds up to 70 kts. Surface winds along
the ridgetops could easily be 20-30 mph, with stronger gusts,
perhaps up to 50 mph in some locations. This timeframe will need
to be watched closely, as wind headlines may be necessary for
parts of the region.

Monday, as the main surface occlusion and negative-tilt upper
trough approach, a S-N band of rain is likely to translate
across the region. Given strong forcing and a deep moisture
supply by this time, locally heavy rainfall remains possible.
However, some uncertainty remains with where the heaviest
rainfall axis sets up, and also with the system's overall
progressiveness. Rainfall amounts this period look to range from
1 to 2 inches in most locations, with some localized 3 inch
amounts not out of the question. There are still flood concerns
(now looking more like minor flooding issues) for our main stem
rivers and smaller tributaries, so we continue to highlight
this situation in our hazardous weather outlook. Will hold off
on any flood watches at this time, as confidence is not quite
high enough. Rain showers gradually change over to snow showers
Monday night as the upper level low and associated cold pool
move over Central NY. 850mb temps fall to around -7C by daybreak
Tuesday, with 1000-500mb thicknesses around 534dam. Overnight
lows will range from the upper 20s to mid-30s.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
220 AM UPDATE...

Upper low pulls out early in the period only to be quickly
replaced by another dropping through the Great Lakes. This will
keep unsettled weather over the area through much of the Long
Term. Only real change is a slight moderation of temperatures
through the period making snow less likely as the week wears on.
No major changes to the previous grids with this update.
Previous discussion below.

3 PM UPDATE...

Not too much change. The cold pattern continues with an upper
level trough will be over the area for the entire period.
Weather does not look significant. Temperatures will start out
the coldest on Tuesday with highs mostly 40 to 45 and lows 30 to
35. By Saturday highs moderating into the upper 40s to mid 50s.

A cold northwest flow on Tuesday on the back side of the upper
level trough that was behind the late Monday cold front. This
trough slowly pushes east into eastern New England and southeast
Canada. As with the last couple of days mixed precip during the
day and mostly snow at night. Snow will have trouble sticking
with the warm ground and most of the old snow gone. The best
chance of very light snow accumulations across the Tug Hill
where it will be the coldest. This lake enhanced wrap around
precipitation ends Wednesday morning just before the next
system.

A stacked low digs southeast into the area late Wednesday with
rain changing to a mix. This crosses our region Thursday but
slows keeping showers around. On the back side a northerly flow
so qpf will be light.

High pressure surface and aloft builds in for Saturday helping
to push temperatures up.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
Showers and freezing rain will continue from SYR to RME this
morning. Most areas to the south will see only spotty rain
showers.

We anticipate issues with IFR/MVFR restrictions through the next
24 hours, with ceilings between 800 and 1500 feet and
visibilities fluctuating between 2SM and 6SM. Winds will
increase out of the east at 15 to 25 knots this afternoon, then
gust to 30 to 35 knots tonight.

Additionally, low level wind shear will develop between 20z and
23z and continue through Sunday evening.

Outlook...

Monday...Restrictions likely area-wide in lower clouds and
periods of rain.

Tuesday...Colder air moves in, along with rain or snow showers,
and probable restrictions.

Wednesday...VFR to start. Then restrictions possible in rain
showers late.

Thursday...Restrictions possible in rain and snow showers.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...Winter Weather Advisory until 2 PM EDT this afternoon for
     NYZ009-015>018-022-023-025-036-037-044>046-057-062.

&&

SYNOPSIS...DJP
NEAR TERM...DJP
SHORT TERM...MJM
LONG TERM...TAC
AVIATION...DJP
Hazardous weather outlook, Apr 15, 7:27 AM EDT, 3 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
727 AM EDT Sun Apr 15 2018

NYZ024-055-056-PAZ038>040-043-044-047-048-072-161130-
Chemung-Tioga-Broome-Bradford-Susquehanna-Northern Wayne-Wyoming-
Lackawanna-Luzerne-Pike-Southern Wayne-
727 AM EDT Sun Apr 15 2018

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and Tonight.

Isolated pockets of freezing rain or drizzle possible over the higher
elevations through late this evening. Gusty southeast winds expected
tonight, between 15 to 25 mph, with gusts up to 35 mph, especially
along the hilltops.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Rain is expected through the day on Monday along a slow moving cold
front. Some of this rain could be heavy, with the potential for 1 to
2 inches of rainfall. If rainfall of this magnitude materializes,
minor flooding will be possible. Stay tuned for the latest updates
through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ009-015>018-022-023-025-036-037-044>046-161130-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Tompkins-Madison-Southern Oneida-Cortland-Chenango-Otsego-
727 AM EDT Sun Apr 15 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Gusty winds will develop this afternoon and tonight. Wind gusts of
30 to 40 mph are forecast.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Rain is also expected through the day on Monday, along a slow moving
cold front. Some of this rain could be heavy, with the potential for
1 to 2 inches of rainfall. If rainfall of this magnitude materializes,
minor flooding will be possible. Stay tuned for the latest updates
through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ057-062-161130-
Delaware-Sullivan-
727 AM EDT Sun Apr 15 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Gusty winds will develop this afternoon and tonight. Wind gusts of
30 to 40 mph are forecast.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Rain is also expected through the day on Monday, along a slow moving
cold front. Some of this rain could be heavy, with the potential for
1 to 2 inches of rainfall. If rainfall of this magnitude materializes,
minor flooding will be possible. Stay tuned for the latest updates
through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 15, 7:16 AM EDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
716 AM EDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FREEZING RAIN    CAZENOVIA               42.93N  75.85W
04/15/2018  M0.10 INCH       MADISON            NY   TRAINED SPOTTER

&&

BGM
Local storm report, Apr 15, 7:19 AM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
719 AM EDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 AM     FREEZING RAIN    3 SE VERONA BEACH       43.17N  75.68W
04/15/2018  M0.06 INCH       ONEIDA             NY   COCORAHS

            1/16"

&&

BGM
Local storm report, Apr 15, 8:29 AM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
829 AM EDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 AM     FREEZING RAIN    2 NNW AVOCA             42.43N  77.43W
04/15/2018  E0.01 INCH       STEUBEN            NY   TRAINED SPOTTER

            LIGHT COATING OF ICE. 31 DEGREES WITH FREEZING DRIZZLE
            CURRENTLY

&&

MJM

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:43 PM EDTFlash Flood WatchBGMSullivan22 hr

Nearby

Wind Advisories in New York, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.